Analysis of finite element approximations of stokes equations with nonsmooth data | ||
| dc.conicet.comentarios | Ani borra este pdf que lo agregue mal...yo no puedo CONICET_Digital_Nro.8de5abca-951e-42be-b3f6-f538944efdf5_V.pdf Gracias MC | es |
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló" | |
| dc.conicet.organizacion | Università degli Studi di Brescia | |
| dc.conicet.organizacion | Universidad Nacional de Rosario. Facultad de Ciencias Exactas Ingeniería y Agrimensura. Escuela de Ciencias Exactas y Naturales. Departamento de Matemática | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Rosario | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Italia | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 9670995 | |
| dc.contributor.author | Duran, Ricardo Guillermo | |
| dc.contributor.author | Gastaldi, Lucia | |
| dc.contributor.author | Lombardi, Ariel Luis | |
| dc.date.accessioned | 2022-02-01T19:31:36Z | |
| dc.date.available | 2022-02-01T19:31:36Z | |
| dc.date.issued | 2020-11-12 | |
| dc.date.updated | 2021-09-06T20:58:33Z | |
| dc.description.abstract | In this paper we analyze the finite element approximation of the Stokes equations with nonsmooth Dirichlet boundary data. To define the discrete solution, we first approximate the boundary datum by a smooth one and then apply a standard finite element method to the regularized problem. We prove almost optimal order error estimates for two regularization procedures in the case of general data in fractional order Sobolev spaces and for the Lagrange interpolation (with appropriate modifications at the discontinuities) for piecewise smooth data. Our results apply in particular to the classic lid-driven cavity problem, improving the error estimates obtained in Cai and Wang [Math. Comp., 78 (2009), pp. 771-787]. Finally, we introduce and analyze an a posteriori error estimator. We prove its reliability and efficiency and show some numerical examples which suggest that optimal order of convergence is obtained by an adaptive procedure based on our estimator. | es |
| dc.description.fil | Fil: Duran, Ricardo Guillermo. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Ciudad Universitaria. Instituto de Investigaciones Matemáticas "Luis A. Santaló". Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Instituto de Investigaciones Matemáticas "Luis A. Santaló"; Argentina | |
| dc.description.fil | Fil: Gastaldi, Lucia. Università degli Studi di Brescia; Italia | |
| dc.description.fil | Fil: Lombardi, Ariel Luis. Universidad Nacional de Rosario. Facultad de Ciencias Exactas Ingeniería y Agrimensura. Escuela de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Rosario; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Duran, Ricardo Guillermo; Gastaldi, Lucia; Lombardi, Ariel Luis; Analysis of finite element approximations of stokes equations with nonsmooth data; Society for Industrial and Applied Mathematics; Siam Journal on Numerical Analysis; 58; 6; 12-11-2020; 3309-3331 | es |
| dc.identifier.eissn | 1095-7170 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0036-1429 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/151105 | |
| dc.journal.ciudad | Filadelfia | es |
| dc.journal.number | 6 | es |
| dc.journal.pagination | 3309-3331 | es |
| dc.journal.pais | Estados Unidos | es |
| dc.journal.title | Siam Journal on Numerical Analysis | es |
| dc.journal.volume | 58 | es |
| dc.language.iso | eng | es |
| dc.publisher | Society for Industrial and Applied Mathematics | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://epubs.siam.org/doi/10.1137/19M1305872 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1137/19M1305872 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://arxiv.org/abs/1912.04962 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by/2.5/ar/ | * |
| dc.subject | A POSTERIORI ERROR ANALYSIS | es |
| dc.subject | FINITE ELEMENTS | es |
| dc.subject | NONSMOOTH DATA | es |
| dc.subject | STOKES EQUATIONS | es |
| dc.subject.classification | Matemática Aplicada | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Analysis of finite element approximations of stokes equations with nonsmooth data | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.235afffb-976f-414b-b74d-0ca33e453830_V.pdf
- Tamaño:
- 1,012.82 KB
- Formato:
- Adobe Portable Document Format
- Descripción: